# SDR FDEA201007272683

- Difficulty date: July 27, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1260, RT SIDE IB CREASE BEAM CHORD HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-02 BLEND AREA ORIG. MAT. .070 MAT. REMAINING .050   OUT OF LIMITS IAW SRM 53-30-13 FIG. 101 DET. 3, REMOVED AND REPLACED CREASE BEAM FROM STA 1180-1300 IAW SRM 51-40-05 AND 51-40-02.  THIS IS A MAJOR REPAIR NO FOLOW-UP INSPECTION REQUIRED.
